| Catalog Number |
306546 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.G.4.Additional 510k: k141311;k250884.
Event or Problem Description
It was reported, syringe 10ml reg pr saline 10ml fill, foreign matter.The following was provided by the initial reporter: has large black speck in syringe.Total number of occurrences: 2.Was the patient impacted? did not use.Was any adverse event or serious injury reported to a healthcare professional? no.